# SDR SWAA2022070115177

- Difficulty date: June 3, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL ON BS 312 TO BS 294.5 RBL 16 AT PASSENGER CABIN 2022-287891 / [01] REPLACED OF NEW WEB INTERCOSTAL AND FASTENERS LOC ON BS 312 TO BS 294.5 RBL 16 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A5400 REV: A.;[02] CORRECTED STEP 1 REPLACED OF NEW WEB INTERCOSTAL AND FASTENERS LOC ON BS 312 TO BS 294.5 RBL 16 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A5400 REV: A.SEE INDIVIDUAL SIGN OFF BELLOW.;[03] REPLACED OF NEW WEB INTERCOSTAL AND FASTENERS LOC ON BS 312 TO BS 294.5 RBL 16 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A5400 REV: A.SEE INDIVIDUAL SIGN OFF BELLOW. CERTIFIED AS RII
